# SDR ASOA201000105

- Difficulty date: January 24, 2010
- Submitted: February 18, 2010
- Operation: Air carrier
- Aircraft: N843AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7310
- Aircraft time: 26,722 hours, 22,717 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 621.00 PRESSURE BULKHEAD WEB HAS AN 80 PERCENT FSH INDICATION NOTED APPROX 1.0" LONG AT LBL 27.50 WL 131.00 EXTENDING FROM THE UPPER VB CORNER OF THE AFT CARGO DOOR TRACK. AREA MARKED ON ACFT.  FAILS NDT INSP AT THIS TIME. C/W EC/TC REO 601R-53-61-1541.
